Case report of antiepileptic drug hypersensitivity reaction: pseudolymphoma syndrome.

@article{Black1989CaseRO,
  title={Case report of antiepileptic drug hypersensitivity reaction: pseudolymphoma syndrome.},
  author={Donald M. Black and D P Fivenson},
  journal={Family practice research journal},
  year={1989},
  volume={8 2},
  pages={107-11}
}
Antiepileptic medication is widely prescribed for many neurological conditions, especially seizures. Although adverse reactions are noted, they generally fall into a category of mild effects which necessitate a therapeutic change--and little evaluation. We present a case of a severe reaction to two antiseizure medications. Characteristic findings of lymphadenopathy, fever, exfoliative dermatitis, eosinophilia and hepatic damage are well described as a hypersensitive reaction to phenytoin, often… CONTINUE READING

From This Paper

Figures, tables, results, connections, and topics extracted from this paper.
0 Extracted Citations
0 Extracted References
Similar Papers

Similar Papers

Loading similar papers…